# SDR WVER2016112292101

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 30,179 hours, 24,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119
- Condition: Chafed
- Location: Bs 1144-1162
- Part time: 30,179 hours, 24,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1144 AND 1162 STRINGER 7L IS CHAFED AND SUPPORT BRACKET IS BROKEN.
